Yes, general anesthesia can cause some vision problems. As we know, anesthesia are used in surgery to help people reduce pain. When people take some anesthesia, they will become unconscious for a period of time. During this time, they can't feel pain so that surgeon can progress their surgery. So, anesthesia is a very important thing in medicine. But general anesthesia also have their side effects. And vision problems is one of their side effects. Besides, it may also cause headache, dizziness as well as weakness. Don't worry, those side effects won't last forever.
I am afraid so. But this symptom could only last for hours and sometimes for a few days. Finally this symptom will be gone. In most cases, it just comes from the stress. And the stress may be caused by a surgery or some medications. Well, I think you know better than me in terms of this. For most people, they just get blurred vision but some people may also have more serious symptoms. However, in order to prevent this from happening, you need to have your eyes checked carefully in a professional hospital. I am not scaring you, but some people once lost their vision before coz of this. You need to be alert.